# SDR R61A201708020555

- Difficulty date: August 2, 2017
- Submitted: August 2, 2017
- Operation: Air carrier
- Aircraft: N133HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000217
- Aircraft time: 24,390 hours, 19,210 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Finger Doubler
- Condition: Chafed
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK, FOUND THE FWD CARGO BAY LOWER HORIZONTAL BEAM FWD FINGER DOUBLER CHAFED.  REMOVED AND REPLACED THE FINGER DOUBLER IAW SRM 51-43-04, 51-41-02,  51-40-02, AND 51-23-04
